# SDR ASAA2014120109837

- Difficulty date: December 1, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 22,744 hours, 7,052 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Part number: UNKNOWN
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL: FWD CABIN "ZONE TEMP" LIGHT ON, EXTINGUISHED WITH MASTER CAUTION RESET. ACFT GROUNDED. TROUBLESHOT IAW FIM 21-62, TASK 834.  APPEARS TO HAVE BEEN AN INTERMITTENT FAULT.  VERIFICATION TEST NORMAL. CONTROLLER FAULT CLEARED.  HAS NO OTHER RECENT HISTORY.
